MathSciNet Relay Station
MathSciNet bibliographic data
MR1043543 (91f:03052) 03B60 (03G12)
Yetter, David N. Quantales and (noncommutative) linear logic. J. Symbolic Logic 55 (1990), no. 1, 41–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement